, Volume 41, Issue 3, pp 345-371

Maximum-norm stability and error estimates in Galerkin methods for parabolic equations in one space variable

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

Maximum-norm stability and error estimates of best approximation and nonsmooth data types are derived for the approximate solution of a parabolic equation in one space variable, using the continuous in time Galerkin method based on piecewise polynomial approximating functions on a quasi-uniform mesh.

This work was supported by the National Science Foundation